# SDR DL72K990663

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTIONS PER SI 4-74176-12AD SIX CRACK INDICATIONS WERE NOTED AT THE S4R LAP JOINT FROM BS 360 TO 480. THE SIX CRACKS WERE LOCATED IN THREE DIFFERENT FRAME BAYS.  REPAIRED PER ERA 332940-14AD.
